MEDTRONIC XOMED INC. IPC® HANDPIECE - INDIGO¿ DRILL; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Back to Search Results |
| Model Number |
1845000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.H6: applicable codes are fdm b21, fdr c21, fdc d16 and additional codes img g04063.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 1845020, serial/lot #: (b)(6), udi#: (b)(4).H3: analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.H6: applicable codes are fdm b21, fdr c21, fdc d16 and additional codes img g04130.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported prior to use, that drill handpiece had overheating issue within a minute.The procedure was completed with the back up device.Irrigation was used and device was used in forward direction.There was no patient impact.
Additional Manufacturer Narrative
H10: additional information received, that the pre-repair temperature test resulted in 97f at t1 and 79 f at t2 78.Which is within the 'no' (118f) criteria.Therefore this event is made not reportable which shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event did not and does not meet the reporting requirements stipulated in 21 cfr 803." continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 1845020, serial/lot #: (b)(6), udi#: (b)(4).Additional information received, that the attachment is no more reportable for overheating therefore this event is made not reportable which shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event did not and does not meet the reporting requirements stipulated in 21 cfr 803." medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.